MathSciNet Relay Station
MathSciNet bibliographic data
MR2396352 05C15
Kierstead, H. A.; Kostochka, A. V. A short proof of the Hajnal-Szemerédi theorem on equitable colouring. Combin. Probab. Comput. 17 (2008), no. 2, 265–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement